I am on Rebif and haven't taken a shot in about 2-3 weeks. I can't stand to do it. I don't know how to make myself. My husband is worried. I just can't do it. I feel like crap after I take it (even with the pain reliever) and my back is now tingly when it wasn't before. All of this for me came on suddenly. My feet were numb for a few weeks and that went away, then my right shoulder and arm got numb and tingley and my left leg was hypersensitive. The worst was my burning itchy neck, I ended up going to the ER. They admitted me to the hospital because of the lesions on the MRI. I was in there for a week. But from start of symptoms to the diagnosis it was only about 2 months. I just can't deal with all of this. I can't do the shots, I absolutly hate them.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...